Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Tired, gas, nipples getting bigger and puffy. Cannot pass stools when I want to. What could this be?

i have mulitple if thats ok? well ive been feeling very tired latley and like there a big gas bubble in my tummy alot.. sometimes i cant make a bm or fart when i feel like i have to.. also my nipples or areolas are getting bigger and really puffy im just wanting to know what this could be or if i should go to the doctor?
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to health care magic,

Stomach gas or bloating is caused mainly because of air swallowing known as erophagia means we engulf air during chewing,speaking, drinking etc.air goes inside the stomach.

Puffy and bigger nipples or areola could be related to this but it can be commented only after the visual inspection of the area to rule out any local pathology.

The medical causes of stomach bloating could be irritable bowel syndrome,dyspepsia, constipation,bowel obstruction etc

You do regular exercises and if still having abdominal bloating or distension then u should start some medication like proton pump inhibitors,avoid excess carbohydrates and fatty foods, avoid oily and spicy foods.

If you still have these problems then u should go to gastroenterologist who can order some blood works,ESR,abdominal ultrasound and upper GI endoscopy to treat underlying cause.

Treatment generally will depend upon the cause.

Answered: Tue, 26 May 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor